Alert archive / Indiana / River Flood Warnings in 2016

River Flood Warning 130, NWS Indianapolis, IN

May 4, 2016Jackson County, Lawrence County, Washington County, Indiana

NWS Indianapolis, IN issued this river flood warning at May 4, 2016, 2:44 PM EDT for Jackson County, Lawrence County, Washington County, Indiana. It was in force for 67 hr.

The area

The outline as issued.

The facts

Issued
May 4, 2016, 2:44 PM EDT (18:44 UTC)
Expired
May 7, 2016, 9:42 AM EDT
In force
67 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Jackson County, IN, Lawrence County, IN, Washington County, IN

The radar

The Louisville radar (KLVX), 88 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Muscatatuck River at Wheeler Hollow (WHLI3).

Action stage
14.5 ft
Minor stage
18 ft
Moderate stage
22.5 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

229 
WGUS43 KIND 041844
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
244 PM EDT WED MAY 4 2016

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following rivers in central and southern 
Indiana...

  Muscatatuck River...

.Lowland flooding will is occurring along rivers in central and
southern Indiana. Significant flooding is not expected. Flooding will
affect some local and state roads...low agricultural land and some
river parks.

Optional info [recent rain and additional rain will cause the highest
flood levles since xx]. Major flooding is not expected. Flooding xx 
feet above flood stage is expected.

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC071-093-175-050644-
/O.NEW.KIND.FL.W.0130.160504T1844Z-000000T0000Z/
/WHLI3.1.ER.000000T0000Z.160503T2030Z.000000T0000Z.NO/
244 PM EDT WED MAY 4 2016

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Muscatatuck River at Wheeler Hollow.
* until further notice.
* At  4:30 PM Tuesday the stage was 18.7 feet.
* Flood stage is 18.0 feet.
* At 18.0 feet...Floods area in a few low spots and woodland areas 
  along the river.  Residential property is not directly at this 
  point.  

&&

LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
      3873 8605 3874 8591             

$$
4 follow-up statements
648 
WGUS83 KIND 041847
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
247 PM EDT WED MAY 4 2016

...A Flood Warning continues for portions of the following rivers in 
Indiana...

  Muscatatuck River...White River...


.Lowland river flooding will continue for the next week or so in
southern and central Indiana. Flooding will not be as extensive or as
high as
flood waters seen during the middle of April.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC071-093-175-051847-
/O.CON.KIND.FL.W.0130.000000T0000Z-000000T0000Z/
/WHLI3.1.ER.000000T0000Z.160503T2030Z.000000T0000Z.NO/
247 PM EDT WED MAY 4 2016

The Flood Warning continues for
  The Muscatatuck River at Wheeler Hollow.
* until further notice.
* At  4:30 PM Tuesday the stage was 18.7 feet.
* Flood stage is 18.0 feet.
* At 18.0 feet...Floods area in a few low spots and woodland areas 
  along the river.  Residential property is not directly at this 
  point.  

&&

LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
      3873 8605 3874 8591             

$$

INC027-051-083-125-051846-
/O.EXT.KIND.FL.W.0122.000000T0000Z-160506T0000Z/
/FREI3.1.ER.160502T2209Z.160505T0000Z.160505T1200Z.NO/
247 PM EDT WED MAY 4 2016

The Flood Warning continues for
  The White River at Edwardsport.
* until Thursday evening.
* At  7:00 AM Wednesday the stage was 15.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* At 16.0 feet...Old Vincennes Road and residential property in this 
  area begin to flood.  Flooding of low agricultural fields occurs 
  along portions of the river.

&&

LAT...LON 3887 8715 3879 8729 3855 8726 3855 8723
      3877 8723 3885 8712             

$$

ILC185-INC027-051-083-125-051846-
/O.EXT.KIND.FL.W.0123.000000T0000Z-160507T0000Z/
/PTRI3.1.ER.160501T1000Z.160504T1815Z.160506T1200Z.NO/
247 PM EDT WED MAY 4 2016

The Flood Warning continues for
  The White River at Petersburg.
* until Friday evening.
* At  2:30 PM Wednesday the stage was 17.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Friday morning.
* At 17.0 feet...Flooding affects low agricultural lands, low oil 
  fields and closes Bottoms Rd...Brothers Rd and East Govenors Road 
  in Knox County.  In agricultural season...farmers are concerned at 
  this stage.

&&

LAT...LON 3856 8723 3853 8729 3855 8736 3854 8744
      3851 8744 3850 8729 3852 8722   

$$

ILC185-INC051-083-051846-
/O.EXT.KIND.FL.W.0124.000000T0000Z-160507T2230Z/
/HAZI3.1.ER.000000T0000Z.160505T0600Z.160507T1030Z.NO/
147 PM CDT WED MAY 4 2016

The Flood Warning continues for
  The White River at Hazleton.
* until Saturday evening.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.2 
  feet after midnight tomorrow.
* At 18.0 feet...Floodwaters cover much low ground in agricultural 
  season.  Low lying oil fields...Pottsville Road and possibly a few 
  other low rural roads flood.  High water isolates Pottstown, a 
  river cabin community.

&&

LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
      3844 8760 3851 8744             

$$
227 
WGUS83 KIND 051526
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1126 AM EDT THU MAY 5 2016

...A Flood Warning continues for portions of the following rivers in 
Indiana...

  Muscatatuck River...White River...

.Lowland river flooding will continue into Friday and Saturday across 
southern and southwest Indiana. Flooding will not be as extensive or 
as high as flood waters seen during the middle of April.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



ILC185-INC027-051-083-125-061526-
/O.EXT.KIND.FL.W.0123.000000T0000Z-160507T0600Z/
/PTRI3.1.ER.160501T1000Z.160504T1915Z.160506T1800Z.NO/
1126 AM EDT THU MAY 5 2016

The Flood Warning continues for
  The White River at Petersburg.
* until late Friday night.
* At 10:30 AM Thursday the stage was 17.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow early afternoon.
* At 17.0 feet...Flooding affects low agricultural lands, low oil 
  fields and closes Bottoms Rd...Brothers Rd and East Govenors Road 
  in Knox County.  In agricultural season...farmers are concerned at 
  this stage.

&&

LAT...LON 3856 8723 3853 8729 3855 8736 3854 8744
      3851 8744 3850 8729 3852 8722   

$$

ILC185-INC051-083-061525-
/O.EXT.KIND.FL.W.0124.000000T0000Z-160508T0600Z/
/HAZI3.1.ER.000000T0000Z.160505T1800Z.160507T1800Z.NO/
1026 AM CDT THU MAY 5 2016

The Flood Warning continues for
  The White River at Hazleton.
* until late Saturday night.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.2 
  feet this afternoon.
* At 18.0 feet...Floodwaters cover much low ground in agricultural 
  season.  Low lying oil fields...Pottsville Road and possibly a few 
  other low rural roads flood.  High water isolates Pottstown, a 
  river cabin community.

&&

LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
      3844 8760 3851 8744             

$$

INC071-093-175-061525-
/O.CON.KIND.FL.W.0130.000000T0000Z-000000T0000Z/
/WHLI3.1.ER.000000T0000Z.160503T2030Z.000000T0000Z.NO/
1126 AM EDT THU MAY 5 2016

The Flood Warning continues for
  The Muscatatuck River at Wheeler Hollow.
* until further notice.
* Flood stage is 18.0 feet.

&&

LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
      3873 8605 3874 8591             

$$
684 
WGUS83 KIND 061443
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1043 AM EDT FRI MAY 6 2016

...A Flood Warning continues for portions of the following rivers in 
Indiana...

  Muscatatuck River...White River...

.Lowland river flooding will continue into Saturday across the far 
lower White River in southwest Indiana. Other flooding will end 
today or tonight.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



ILC185-INC027-051-083-125-070800-
/O.EXT.KIND.FL.W.0123.000000T0000Z-160507T0800Z/
/PTRI3.1.ER.160501T1000Z.160504T1915Z.160506T2000Z.NO/
1043 AM EDT FRI MAY 6 2016

The Flood Warning continues for
  The White River at Petersburg.
* until late tonight.
* At  9:30 AM Friday the stage was 16.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* At 16.0 feet...Flooding affects agricultural lands.

&&

LAT...LON 3856 8723 3853 8729 3855 8736 3854 8744
      3851 8744 3850 8729 3852 8722   

$$

ILC185-INC051-083-071442-
/O.EXT.KIND.FL.W.0124.000000T0000Z-160508T1800Z/
/HAZI3.1.ER.000000T0000Z.160506T1800Z.160508T0600Z.NO/
943 AM CDT FRI MAY 6 2016

The Flood Warning continues for
  The White River at Hazleton.
* until Sunday afternoon.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 17.5 
  feet this afternoon.
* At 17.5 feet...Flood water is near or starting on Pottsville Road.  
  Low bottomlands are increasingly affected by flood waters.

&&

LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
      3844 8760 3851 8744             

$$

INC071-093-175-071442-
/O.CON.KIND.FL.W.0130.000000T0000Z-000000T0000Z/
/WHLI3.1.ER.000000T0000Z.160503T2030Z.000000T0000Z.NO/
1043 AM EDT FRI MAY 6 2016

The Flood Warning continues for
  The Muscatatuck River at Wheeler Hollow.
* until further notice.
* Flood stage is 18.0 feet.

&&

LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
      3873 8605 3874 8591             

$$
649 
WGUS83 KIND 071342
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
942 AM EDT SAT MAY 7 2016

...The Flood Warning is no longer in effect for portions of the
following river in Indiana...

  Muscatatuck River...


.Flooding ending in the Wheeler Hollow area on Friday.  Elevated
river levels likely to continue all of next week.


Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC071-093-175-071412-
/O.CAN.KIND.FL.W.0130.000000T0000Z-160507T1342Z/
/WHLI3.1.ER.000000T0000Z.160503T2030Z.000000T0000Z.NO/
942 AM EDT SAT MAY 7 2016

The Flood Warning is cancelled for
  The Muscatatuck River at Wheeler Hollow.
* At  9:00 AM Saturday the stage was 14.5 feet.
* Flood stage is 18.0 feet.

&&

LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
      3873 8605 3874 8591             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at May 4, 2:41 PM EDT, 3 minutes earlier.

Area forecast discussion, May 4, 2:41 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
241 PM EDT WED MAY 4 2016

.UPDATE...
THE SYNOPSIS...NEAR TERM...AND SHORT TERM SECTIONS HAVE BEEN
UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 241 PM EDT WED MAY 4 2016

AN UPPER LEVEL LOW WILL MOVE ACROSS THE AREA TONIGHT KEEPING CHANCES
FOR RAIN AROUND. HIGH PRESSURE WILL MOVE IN BY THURSDAY EVENING
PROVIDING DRY WEATHER INTO SATURDAY MORNING. A FRONT WILL THEN MOVE
IN AND MEANDER AROUND...BRINGING RAIN CHANCES SATURDAY THROUGH
WEDNESDAY. TEMPERATURES WILL GENERALLY BE NEAR TO ABOVE AVERAGE.

&&

.NEAR TERM.../REST OF THIS AFTERNOON AND TONIGHT/
ISSUED AT 241 PM EDT WED MAY 4 2016

SCATTERED SHOWERS...AND ISOLATED THUNDERSTORMS...ARE DEVELOPING
ACROSS THE AREA AS SURFACE TEMPERATURES WARM THIS AFTERNOON AND COLD
AIR MOVES IN ALOFT. THESE WILL CONTINUE INTO EARLY EVENING BEFORE
DIMINISHING WITH LOSS OF HEATING.

HOWEVER...SCATTERED SHOWERS WILL MOVE IN FROM THE NORTH THIS EVENING
AND CONTINUE TO MOVE ACROSS THE AREA THROUGH THE NIGHT AS AN UPPER
LOW MOVES THROUGH THE REGION. DECENT ISENTROPIC LIFT MOVES ACROSS
OVERNIGHT...ESPECIALLY EAST CLOSER TO THE UPPER SYSTEM.

ENDED UP WITH CHANCE POPS EAST 2/3 WITH SLIGHT CHANCE POPS WEST
THIRD TONIGHT. WENT HIGHEST POPS NORTH AND EAST CLOSER TO THE UPPER
LOW.

STUCK WITH A MODEL BLEND FOR TEMPERATURES.

&&

.SHORT TERM.../THURSDAY THROUGH SATURDAY/
ISSUED AT 241 PM EDT WED MAY 4 2016

FOCUS IS ON CHANCES FOR RAIN EARLY AND THEN AGAIN LATE IN THE PERIOD.
MODELS ARE CLOSE ENOUGH THAT A BLEND WAS USED.

COULD BE SOME SHOWERS ON THURSDAY ACROSS THE FAR EAST WITH LINGERING
INFLUENCE OF THE DEPARTING UPPER LOW. WENT SLIGHT CHANCE POPS FAR
EAST.

HIGH PRESSURE WILL THEN BUILD IN FOR THURSDAY NIGHT INTO FRIDAY
PROVIDING DRY CONDITIONS. GFS/ECMWF TRY AND GENERATE SOME QPF FRIDAY
NIGHT WITH A WARM FRONT...BUT FORCING/MOISTURE SHOULD BE LOW ENOUGH
TO CONTINUE WITH A DRY FORECAST.

A COLD FRONT WILL THEN MOVE IN ON SATURDAY. MOISTURE DOES NOT LOOK
IMPRESSIVE...SO ONLY WENT CHANCE CATEGORY POPS. STILL LOOKS LIKE THE
AFTERNOON WILL SEE THE HIGHEST CHANCE FOR RAIN...SO KEPT THE MORNING
DRY. HOWEVER...RECENT TRENDS ARE TO GO A BIT FASTER...SO MAY
EVENTUALLY HAVE TO ADD POPS DURING THE MORNING ACROSS THE NORTH.

A MODEL BLEND LOOKS GOOD FOR TEMPERATURES THROUGH THE PERIOD GIVEN
EXPECTED CONDITIONS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
ISSUED AT 217 PM EDT WED MAY 4 2016

AFTER A DRY START TO THE WEEKEND...THE ARRIVAL OF A FRONTAL
BOUNDARY WILL BECOME THE FOCAL POINT FOR THE EXTENDED AS IT
OSCILLATES ACROSS THE OHIO AND TENNESSEE VALLEYS THROUGH MUCH OF
THE PERIOD.

INITIAL CONVECTIVE CHANCES SATURDAY AFTERNOON WILL CONTINUE
SATURDAY NIGHT AS THE FRONT PROGRESSES THROUGH THE REGION. WEAK
HIGH PRESSURE IS EXPECTED TO BRIEFLY ESTABLISH ON SUNDAY AS THE
FRONT SLIPS SOUTH OF THE OHIO RIVER. RAIN CHANCES WILL PERSIST
OVER SOUTHERN COUNTIES BUT THE PRESENCE OF THE HIGH WILL BRING A
PERIOD OF DRIER AND SLIGHTLY COOLER WEATHER TO THE REST OF THE
FORECAST AREA TO ROUND OUT THE WEEKEND.

STRONGER LOW PRESSURE TRACKING INTO THE CENTRAL PLAINS EARLY NEXT
WEEK WILL PROMPT THE FRONT TO RETURN NORTH INTO THE REGION AND
BECOME QUASI-STATIONARY THROUGH THE MIDDLE OF NEXT WEEK UNTIL A
SURFACE WAVE MOVES THROUGH AND KICKS THE BOUNDARY TO THE EAST OF
THE REGION AT THE TAIL END OF THE EXTENDED. THIS WILL RESULT IN A
RESUMPTION OF THE WET AND UNSETTLED PATTERN WITH PERIODIC
CONVECTIVE THREATS MONDAY THROUGH WEDNESDAY.

TEMPERATURES WILL BE LARGELY NEAR NORMAL THROUGH THE PERIOD. AFTER
A COOLER DAY WITH MOST AREAS IN THE UPPER 60S SUNDAY...EXPECT
HIGHS TO RETURN TO THE 70S FOR THE REST OF THE LONG TERM.

&&

.AVIATION /DISCUSSION FOR 041800Z TAF ISSUANCE/...
ISSUED AT 119 PM EDT WED MAY 4 2016

MVFR CEILINGS EXPECTED AT TIMES THROUGH THE FORECAST PERIOD. IFR
CONDITIONS ARE POSSIBLE PREDAWN THROUGH MID MORNING THURSDAY.

COLD FRONT HAS CLEARED ALL OF THE TERMINALS AS OF EARLY AFTERNOON
WITH THE LAST OF THE CONVECTION ASSOCIATED WITH THE FRONT
DEPARTING KBMG. SUN PEAKING THROUGH THE STRATOCU BEHIND THE FRONT
WITH PREVAILING CEILINGS RISING INTO VFR CATEGORY. CEILINGS SHOULD
LARGELY REMAIN AT 3-5KFT FOR THE REST OF THE DAY WITH FOCUS
SHIFTING TO GUSTY NORTHWEST FLOW WITH COLD ADVECTION SETTING IN.
EXPECT SUSTAINEDS 15-20KTS WITH GUSTS PEAKING AROUND 30KTS. COULD
SEE A FEW CONVECTIVE SHOWERS REDEVELOP IN THE VICINITY OF A VORT
LOBE DIVING SOUTH THROUGH EASTERN ILLINOIS AND WESTERN INDIANA
LATE THIS AFTERNOON...AND HAVE REINTRODUCED VCSH MENTION AT KHUF
AND KBMG WHERE CONFIDENCE A BIT HIGHER AT A POTENTIAL IMPACT.

ANY CONVECTIVE SHOWERS WILL DIMINISH WITH SUNSET AND MAY EVEN SEE
A BRIEF PERIOD DURING THE EVENING WHERE CLOUD COVERAGE DECREASES.
LOWER CEILINGS AND SCATTERED LIGHT SHOWERS/DRIZZLE WILL ARRIVE
OVERNIGHT AS THE UPPER LOW DROPS INTO THE FORECAST AREA. LIKELY TO
SEE A PERIOD WITH IFR CEILINGS BASED ON MODEL SOUNDINGS AND RH
PROGS IN THE PREDAWN HOURS THROUGH MID MORNING THURSDAY AS THE
UPPER LOW DIVES INTO THE CENTRAL APPALACHIANS. DRIER AIR BEHIND
THE DEPARTING UPPER LOW WILL ENABLE LOWER CLOUDS TO LIFT AND
SCATTER BY THURSDAY AFTERNOON. N/NW WINDS WILL REMAIN GUSTY
THROUGH MUCH OF THE PERIOD.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....RYAN
AVIATION...RYAN
Hazardous weather outlook, May 4, 4:43 AM EDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
443 AM EDT WED MAY 4 2016

INZ021-028>031-035>049-051>057-060>065-067>072-050845-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
443 AM EDT WED MAY 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: ISOLATED THUNDERSTORM ACTIVITY IS POSSIBLE THIS MORNING
AND AFTERNOON. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME.

HAZARDS: CLOUD TO GROUND LIGHTNING.

TIMING: ONGOING THROUGH THIS AFTERNOON.

DISCUSSION: A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT
APPROACHING FROM THE NORTHWEST WILL RESULT IN INCREASING CHANCES
FOR SHOWERS AND ISOLATED THUNDERSTORMS THIS MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THUNDERSTORM ACTIVITY IS POSSIBLE ACROSS THE AREA AGAIN
SATURDAY THROUGH TUESDAY. SEVERE STORMS ARE NOT EXPECTED AT THIS
TIME...BUT LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

DISCUSSION...COOL AND UNSETTLED CONDITIONS CAN BE EXPECTED
THROUGH THURSDAY AS AN UPPER LEVEL LOW PRESSURE SYSTEM DROPS
THROUGH THE GREAT LAKES. WARMER CONDITIONS WILL RETURN FOR THE
WEEKEND. ANOTHER FRONT WILL BRING THUNDERSTORM CHANCES STARTING
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

Nearby

River Flood Warnings in Indiana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.